• GregP_WN's Avatar

    GregP_WN wrote on wyde1340's wall

    Hello and welcome, we are sorry for your diagnosis, but we are happy to have you with us. Please feel free to join in the conversations. Here is a link to our cancer dx pager. Take a look at it to get you started on some information. I encourage you to go to the questions page now by clicking on the questions tab at the top of the page and post what is the most pressing issue you have right now. This will introduce you to the community and get you started on the help you need right now.

    https://www.whatnext.com/conditions/cancer/

    Also, if you can take a few minutes and fill in some details of your journey so far, it will help others as they try to answer questions for you, it also helps others as they search through the database to find someone like themselves. Confirming your email will allow you to receive updates and notices from the site when someone answers your questions or writes on your wall.

    Thanks for being with us and let me know if I can help you find any information on the site.

    Follow Us on Twitter Click Here =>http://bit.ly/XExkce
    Find Us on Facebook Click Here =>http://on.fb.me/zjBAPl
    Our Pinterest Page with Resources=>http://bit.ly/12qVtEs Follow Us On Instagram=>>http://bit.ly/1pF5yh0
    Our Help Page with instructions for the site->http://bit.ly/1aR5165

  • wyde1340's Avatar

    wyde1340 shared an experience

    Drug or Chemo Therapy (Chemotherapy): For the first week, all was fine. Starting the ,2nd week, I couldn't stop vomiting or diarreah. At this point, I called my nurse practitioner. They scheduled me for fluids/steroids and labs. Did the forb2 days and everything came back where it should be

  • wyde1340's Avatar

    wyde1340 shared an experience

    Procedure or Surgery (Surgery): Surgery was to place a rod in femur because I broke it just sitting on the couch

  • wyde1340's Avatar

    wyde1340 shared an experience

    Drug or Chemo Therapy (Bone strengthening drugs): Disregarding the fact that it really burns the whole time they're injecting, I had no side effects

  • wyde1340's Avatar

    wyde1340 shared an experience

    Drug or Chemo Therapy (Immunotherapy (Keytruda)): I had severe itching/rash, food tasted awful, water tasted awful. I had to be removed from Keytruda because my bone Mets were increasing. I was only on Keytruda for 3 months.

  • wyde1340's Avatar

    wyde1340 shared an experience

    Oh No (Just Diagnosed): Wasn't sure how to react...it was done over the phone. Later, when I told my phusband, parents and brothers, I broke down (no stopping the tears)).

    1 Comment
    • cand2012's Avatar
      cand2012

      I'm so sorry...and that's awful that they delivered the news over the phone. It happened with my father also and prior to that I thought they would always tell you in person.

      4 months ago